# SDR QXEA2012020200142

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK HAS AREAS OF CORROSION ON TOP SURFACE AND IN CLAW AREA BETWEEN STA X584.500 AND X664.500.  REMOVED CORROSION IAW RD 8/4-53-884.  SEAT TRACK IS OUT OF LIMITS BETWEEN BS 664.5 AND 644.5. CONFIRMED BLENDED AREA IS CRACK FREE REF NTM 51-00-01-250-801.  REMAINING MATERIAL THICKNESS AT BLEND OUTS ACCEPTABLE REF RD 8/4-53-4287.  REPAIRED IAW TASK CARD RD 8/4-53-4287.
